MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SROM MAR LNR M 28MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY IRELAND - 9616671 SROM MAR LNR M 28MM+3MM 10 DEG; S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1220-70-328
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the doctor revised for pain due to worn poly.Original implant date unknown.Doi: unknown.Dor: (b)(6) 2020.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (dhr) review, was not possible because the required lot code(s) was not provided.Corrected: h8.

Brand Name
SROM MAR LNR M 28MM+3MM 10 DEG
Common Device Name
S-ROM HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11027561
Report Number1818910-2020-27157
Device Sequence Number16341762
Product Code LPH
UDI-Device Identifier10603295015857
UDI-Public10603295015857
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K924492
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1220-70-328
Device Catalogue Number122070328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR